Items where Author is "Kaufmann, E."
Group by: Item Type | No Grouping Number of items: 4. Kaufmann, E. and Yao, KouadioD. (2009) Existence of solutions for a nonlinear fractional order differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (71). pp. 1-9. ISSN 1417-3875 Kaufmann, E. and Mboumi, E. (2008) Positive solutions of a boundary value problem for a nonlinear fractional differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (3). pp. 1-11. ISSN 1417-3875 Karna, B. and Kaufmann, E. and Nobles, J. (2005) Comparison of eigenvalues for a fourth-order four-point boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (15). pp. 1-9. ISSN 1417-3875 Kaufmann, E. and Raffoul, Youssef (2004) Eigenvalue problems for a three-point boundary-value problem on a time scale. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (2). pp. 1-10. ISSN 1417-3875 |